Diagrammatic Morphisms and Applications
About this Title
David E. Radford, Fernando J. O. Souza and David N. Yetter, Editors
Publication: Contemporary Mathematics
Publication Year : Volume 318
ISBNs: 978-0-8218-2794-9 (print); 978-0-8218-7908-5 (online)
MathSciNet review: 1973455
The technique of diagrammatic morphisms is an important ingredient in comprehending and visualizing certain types of categories with structure. It was widely used in this capacity in many areas of algebra, low-dimensional topology and physics. It was also applied to problems in classical and quantum information processing and logic.
This volume contains articles based on talks at the Special Session, “Diagrammatic Morphisms in Algebra, Category Theory, and Topology”, at the AMS Sectional Meeting in San Francisco. The articles describe recent achievements in several aspects of diagrammatic morphisms and their applications. Some of them contain detailed expositions on various diagrammatic techniques. The introductory article by D. Yetter is a thorough account of the subject in a historical perspective.
Research mathematicians interested in algebra, category theory, and low-dimensional topology.
Table of Contents
- D. N. Yetter – Diagrammatic morphisms [MR 1973506]
- John C. Baez – Spin foam perturbation theory [MR 1973507]
- John W. Barrett – Unlinked embedded graphs [MR 1973508]
- Yuri Bespalov and Bernhard Drabant – Report on cross product bialgebras in braided categories [MR 1973509]
- J. Scott Carter, Seiichi Kamada and Masahico Saito – Diagrammatic computations for quandles and cocycle knot invariants [MR 1973510]
- Brian Day and Ross Street – Lax monoids, pseudo-operads, and convolution [MR 1973511]
- Micho Đurđevich – Diagrammatic formulation of multi-braided quantum groups [MR 1973512]
- Charles Frohman and Joanna Kania-Bartoszynska – A matrix model for quantum [MR 1973513]
- Louis H. Kauffman and David Radford – Bi-oriented quantum algebras, and a generalized Alexander polynomial for virtual links [MR 1973514]
- Thomas Kerler – Towards an algebraic characterization of 3-dimensional cobordisms [MR 1973515]
- Zbigniew Oziewicz – Operad of graphs, convolution and quasi Hopf algebra [MR 1973516]
- Józef H. Przytycki and Adam S. Sikora – -quantum invariants for periodic links [MR 1973517]
- Ross Street – Weak omega-categories [MR 1973518]